I am having numbess and a tingling sensation in my hands. This usually happens after or during working out. My hands feel weird at first and then they start to tingle. I begin to get slightly light headed and then my hands begin to turn in towards my arms like I am having a seizure. However, I am fully aware of what is going on and do not show any other signs of seizures. My heart rate and blood pressure increase during these spells as well. I have seen a general doctor (who treated me like a science experiment) and have an apointment to see a neurologist soon. I had Bell's Palsy as a child, but doubt that has anything to do with it. I am a collegiate athlete, and must admit I have suffered several concussions. I am a 20 year old female and I'm wondering if anyone has a clue what is going on?
Thank you for your question. Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
From the symptoms you describe, it sounds that it could be a circulatory disturbance (due to compression of blood vessels) or a nerve pinched (cervical spine). This may most likely occurs due to any clots in blood vessels, excessive alcohol use or diabetes. I would suggest evaluating all the possibilities with the help of a doctor first. Further referral to a neurologist will surely help you in getting a more precise opinion here. Hope this information proves help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.